# SDR CA981109045

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

(CAN) SUSPECTED UNCOMMANDED DEPLOYMENT OF RT FLIGHT SPOILER.  AT FL 290, WITH A/P ON AIRPLANE INCLINED TO RIGHT.   A/P DISCONNECTED, CAUTION MESSAGE 'R FLT SPLR',  FOLLOWED BY STATUS MESSAGES 'FLT SPLRS FAULT' AND 'O/B GND SPLR FAULT'.  MAINTENANCE FOUND RT FLIGHT SPOILER O/B PCU SOLENOID VALVE RESISTANCE +90 OHMS AND SECU NR 1 DEAD.
